RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 333, Number 1  


MATHEMATICS
Sign-sensitive approximations. Problems of uniqueness and stability
E. P. Dolzhenko, E. A. Sevast'yanov
5
The Plancherel growth of Young diagrams and the asymptotics of alternating sequences
S. Kerov
8
On restrictions of irreducible modular representations of semisimple algebraic groups and symmetric groups to some natural subgroups
A. S. Kleshchev
11
Asymptotic structure of the spectrum in a problem on harmonic vibrations of a hub with heavy spokes
T. A. Mel'nik, S. A. Nazarov
13
Dirichlet-type problems for the Lavrent'ev–Bitsadze equation. II. Existence theorems
A. P. Soldatov
16
A billiard in an ellipse, geodesics on an ellipsoid and new elliptic coordinates
M. B. Tabanov
19
Nonspherical solutions of the polaron equation
R. R. Gabdullin
23

MECHANICS
Filtrations of emulsions in a porous medium
N. N. Verigin
28

GEOPHYSICS
Long-term trends of the mid-latitude ionosphere and thermosphere properties
G. V. Givishvili, L. N. Leshchenko
86
On the possibility of the earth tides observations using modified quartz gravimeters
A. V. Kopaev, V. D. Yushkin, I. A. Leont'ev
90
On a mechanism of instability of a stably stratified atmospheric boundary layer over a moistened underlying surface
O. V. Perestenko, L. Kh. Ingel'
92
The experience of creating a strong earthquake geological source model on the basis of secondary rupture study
E. A. Rogozhin, B. M. Bogachkin, Yu. V. Nechaev, S. S. Aref'ev
96
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020